# SDR COMA9560595

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Defective
- Location: Lt Spoilers
- Part time: 5,880 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT SPOILERS STATUS MESSAGE ON EICAS.  REPLACED THE LT FLIGHT SPOILER POWER CONTROL UNIT.
